# SDR DALA2017011000220

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED AND HAS HOLE PUNCH THROUGH IT AT BS 370-389.  BLENDED AREAS IAW SRM 53-00-00, FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS WAS .080 REMOVED .007 REPAIRED IAW 53-00-55.   . FABRICATED DOUBLER IAW SRM 53-00-55.
